# SDR SWIA200514409

- Difficulty date: January 16, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 5,322 hours, 4,617 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim Motor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TAXI-OUT STATUS MESSAGE, STAB CH1 INOP.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW CRJ MM 27-40-00, 27-42-01 AND 27-42-05.  P/N 8396-3, S/N OFF 969, P/N 7062-3, S/N OFF 1002.
